MAUDE Adverse Event Report: TORNIER INC. LATITUDE ELBOW PROSTHESIS, ULNAR CAP MEDIUM

TORNIER INC. LATITUDE ELBOW PROSTHESIS, ULNAR CAP MEDIUM
Catalog Number DKY068
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent extended surgical time due to the placement of the screw that "does not catch the thread" and spreads the cap of the ulnar stem.It took some extended time for the surgeon to be able to get the screw to catch appropriately.The issue cause extended operating time, therefore tourniquet time and anesthesia time.

Brand Name
LATITUDE ELBOW PROSTHESIS, ULNAR CAP MEDIUM
Common Device Name
ELBOW PROSTHESIS
Manufacturer (Section D)
TORNIER INC.
10801 nesbitt avenue s
bloomington MN 55437
MDR Report Key7682823
Report Number3004983210-2018-00029
Device Sequence Number16493364
Product Code JDC
UDI-Device Identifier00846832010912
UDI-Public00846832010912
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDKY068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;